Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Extension theory for connected Hopf algebras


Author: William M. Singer
Journal: Bull. Amer. Math. Soc. 76 (1970), 1095-1099
MSC (1970): Primary 1680, 1820; Secondary 5534
DOI: https://doi.org/10.1090/S0002-9904-1970-12576-9
MathSciNet review: 0266977
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Barr and J. Beck, Homology and standard constructions, Sem. on Triples and Categorical Homology Theory (ETH, Zurich, 1966/67) Springer, Berlin, 1969. MR 258917
  • 2. R. Godement, Topologie algébrique et théorie des faisceaux, Actualités Sci. Indust., no. 1252 = Publ. Math. Univ. Strasbourg, no. 13, Hermann, Paris, 1958. MR 21 #1583. MR 102797
  • 3. V. K. A. M. Gugenheim, On extensions of algebras, co-algebras and Hopf algebras. I, Amer. J. Math. 84 (1962), 349-382. MR 26 #1340. MR 143788
  • 4. J. Milnor and J. C. Moore, On the structure of Hopf algebras, Ann. of Math (2) 81 (1965), 211-264. MR 30 #4259. MR 174052
  • 5. W. Singer, Extension theory for connected Hopf algebras, Bull. Amer. Math. Soc. 76 (1970), 1095-1099. MR 266977

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 1680, 1820, 5534

Retrieve articles in all journals with MSC (1970): 1680, 1820, 5534


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12576-9

American Mathematical Society